Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/9944
Title: CONTROLLABILITY OF NONLINEAR-SYSTEMS
Authors: JOSHI, MC
GEORGE, RK
Issue Date: 1989
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 10(1-2), 139-166
URI: http://dx.doi.org/10.1080/01630568908816296
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9944
http://hdl.handle.net/10054/9944
ISSN: 0163-0563
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.